Cheston Cold Tablet (5Mg+325Mg+10Mg) 10S

Cheston Cold Tablet (5Mg+325Mg+10Mg) 10S

Item requires a valid prescription

Manufactured By Cipla Limited Generic

Composition Cetirizine 5Mg+Paracetamol/Acetaminophen 325Mg+Phenylephrine 10Mg

Rs 35.10

MRP Rs 39.00

(10% OFF)

Includes all taxes

Price may vary depending on the product batch

Package SIZE

( 1 Strip of 10 Tablet )

100% Authentic
Products

Free
Shipping*

Products
Return Policy